# SDR SWAA2022012618474

- Difficulty date: July 7, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 44,630 hours, 29,803 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR LOWER GATE COVER PANEL FWD AND AFT ATTACH ANGLES ARE CRACKED / REMOVED AND REPLACED CRACKED FWD AND AFT ATTACH ANGLES ON AFT ENTRY DOOR LOWER GATE COVER PANEL IAW SRM 51-40-02-0G-0 STEP 1.A. AND STEP 4.B. AND 4.E. AND FIGURE 8 SHEET 1 43920U 11JUL17
